# SDR USAA980119

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N390US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23312
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Bs 296
- Part time: 36,948 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND A .5 INCH CRACK AT RIVET HOLE FORWARD SERVICE DOOR SILL STATION 296 RBBL 55.0.  WEB REPAIR, DOUBLER INSTALLED PER REPAIR DOCUMENT SRM 51-70-13.  (M)
